# SDR AALA202510069285

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 16,258 hours, 6,092 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY REPORTED AS STRONG ODOR FROM FLIGHT ATTENDANTS. ODOR IS STILL PRESENT AFTER A DEEP CLEANING, REPEAT WRITEUP.  REMOVE AND REPLACED LAVATORY-E TOILET ASSEMBLY (AALA202510069285), PER AMM 38-32-01. ALSO, REMOVED AND REPLACED LAVATORY-E FLOOR MAT (AALA202510030718) AS WELL, PER 25-40-59.
